# SDR SWAA2017081815787

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 69,012 hours, 54,921 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 63550
- Condition: Loose
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY SLIDE GIRT BAR LT FLOOR BRACKET LOOSE.   SECURED THE SLIDE IAW MT & AMM.
